# SDR AALA202009309006

- Difficulty date: September 23, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 33,957 hours, 13,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7502159
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CRACKED BAFFLE CLIP AT FORWARD CARGO STATION 500H AND S36L LEFT.  REPLACED BAFFLE CLIP, IAW AARD 51-00-05 AND DWG 143A7505.
